Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ducky8989

Is my dose too high?

My doc just upped my dosage to alternating 40 mg and 80 mg every other day. I weigh 110 lbs.. is this an appropriate dose?

Share this post


Link to post
Share on other sites

So thats 60mg a day, yeah it's high, but high doesn't mean you'll get any perm side effects, people that have taken 10-20mg a day have been unlucky, and some taking 120mg years ago to this day haven't had any side effects, depends on the person

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×